# SDR SWAA2020070696894

- Difficulty date: July 1, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 25,841 hours, 11,477 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WHEEL WELL VAPOR BARRIER IS CRACKED AT RBL 31.83; JUST FWD OF B SYSTEM RETURN FILTERS.  CRACK MEASURES APROX 6'. REPETITIVE ACTION REQUIRED: DO A VISUAL INSPECTION OF THE REPAIR AREA AT 1200 FLIGHT CYCLES OR MORE FREQUENTLY.  MAKE SURE THE CRACK HAS NOT GROWN PAST THE INTERIM SEAL PER SRM 57-10-10-1A-2.
